# SDR HNAA2017020800049

- Difficulty date: February 3, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 67,659 hours, 76,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 0L3071BPEGPL
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  REMOVED & REPLACED THE BULBS.  OPS CHECKED GOOD.
